# SDR REXA2022052600978

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VERTICAL STAB LH AFT DRAG ANGLE AT VS67.5% REAR SPAR DATUM	REMOVED AND REPLACED IMPACT ANGLE IAW CRJ900 SRMS 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01.
